# SDR DALA2023092507842

- Difficulty date: September 20, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2979278) FWD CARGO BAY AFT BULKHEAD UPPER SUPPORT BEAM HAS EVIDENCE OF CORROSION ON LOWER AND UPPER SURFACE STA 500L LBL 20 TO RBL 20 WL 175.5. REMOVED AND REPLACED THE AFT BULKHEAD UPPER SUPPORT BEAM AT STA 500L RBL 60-LBL 60 WL 175.5 IAW B737 SRM 51-40-02-0G-0, BOEING DWG 143A9481, AND ER/A 611112-14 REV ORIGINAL.
